# SDR AALA202104069010

- Difficulty date: April 5, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 22,744 hours, 9,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ROW 18 IS BROKEN AND DOES NOT ILLUMINATE THE AISLE.   REMOVED AND REPLACED SEAT 18 EMERGENCY LIGHT HOUSING IAW AMM 33-51-11.
